SciELO - Scientific Electronic Library Online

vol.34 issue4Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


HANDAM, AH H.; FREIHAT, Asad A.  and  ZURIGAT, M.. The multi-step homotopy analysis method for solving fractional-order model for HIV infection of CD4+T cells. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.4, pp.307-322. ISSN 0716-0917.

HIV infection of CD4+T cells is one of the causes of health problems and continues to be one of the significant health challenges. This paper presents approximate analytical solutions to the model of HIV infection of CD4+T cells of fractional order using the multi-step ho-motopy analysis method (MHAM). The proposed scheme is only a simple modification of the homotopy analysis method (HAM), in which it is treated as an algorithm in a sequence of small intervals (i.e. time step) for finding accurate approximate solutions to the corresponding problems. The fractional derivatives are described in the Caputo sense. A comparative study between the new algorithm and the classical Runge-Kutta method is presented in the case of integer-order derivatives. The solutions obtained are also presented graphically.

Keywords : Fractional-order; Caputo fractional derivative; multistep homotopy analysis; HIV infection; Differential equation.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License